# SDR FDEA201407312023

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 77,434 hours, 28,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA3104506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 51R LONGERON EXT CORRODED BETWEEN STATION 1953 - 1965.  R & R LONGERON 51R BETWEEN STATION 1953 - 1965 IAW SRM 51-33-01 VOL II.
